# SDR UE5R1

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwc PT6A67AG
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3023401
- Condition: Cracked
- Location: Compressor Disc
- Component: Compressor Disc, Pwc
- Component part number: 3013411
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR TURBINE DISC BLADE FAILURE. SINGLE BLADE IN COMPRESSOR TURBINE DISC CRACKED IN FUR TREE AREA OF BLADE. CAUSED MISALIGNMENT OF CT BLADE AND SUBSEQUENT RUB ON SHROUD SEGMENTS. THE CRACK IN FIR TREE WAS NOT VISIBLE WITH ENGINE SPLIT IF PERFORMING A ROUTINE INSPECTION, HOWEVER BLADE MISALIGNMENT AND RUB WERE VISIBLE. THE BLADE CRACK BECAME VISIBLE WHEN CT DISC ASSY WAS REMOVED FROM ENGINE.
